# SDR HEEA084374

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,981 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bypass Valve
- Part number: AAB060RVP1Y1
- Part serial: 1685
- Condition: Malfunctioned
- Location: Gearbox Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX OIL SYSTEM BYPASS VALVE INDICATOR BUTTON WILL NOT STAY IN.
